Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 596704, 20 pages
http://dx.doi.org/10.1155/2014/596704
Review Article

Recent Advances in -Theory of Homotopy Operator on Differential Forms

1Department of Mathematics, Seattle University, Seattle, WA 98122, USA
2Department of Epidemiology, Harvard University, Boston, MA 02115, USA
3Department of Mathematics, Harbin Institute of Technology, Harbin, China

Received 23 January 2014; Accepted 20 March 2014; Published 4 May 2014

Academic Editor: Yuming Xing

Copyright © 2014 Shusen Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, S. Ding, and C. Nolder, Inequalities for Differential Forms, Springer, New York, NY, USA, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  2. G. Bao, “Arλ-weighted integral inequalities for A-harmonic tensors,” Journal of Mathematical Analysis and Applications, vol. 247, no. 2, pp. 466–477, 2000. View at Google Scholar · View at MathSciNet · View at Scopus
  3. H. Bi, “Weighted inequalities for potential operators on differential forms,” Journal of Inequalities and Applications, vol. 2010, Article ID 713625, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. S. Ding, “Two-weight Caccioppoli inequalities for solutions of nonhomogeneous A-harmonic equations on Riemannian manifolds,” Proceedings of the American Mathematical Society, vol. 132, no. 8, pp. 2367–2375, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. Y. Xing, “Weighted Poincaré-type estimates for conjugate A-harmonic tensors,” Journal of Inequalities and Applications, vol. 2005, no. 1, Article ID 315759, pp. 1–6, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. B. Liu, “ArλΩ-weighted imbedding inequalities for A-harmonic tensors,” Journal of Mathematical Analysis and Applications, vol. 273, no. 2, pp. 667–676, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Y. Wang and C. Wu, “Sobolev imbedding theorems and Poincaré inequalities for Green’s operator on solutions of the nonhomogeneous A-harmonic equation,” Computers & Mathematics With Applications, vol. 47, no. 10-11, pp. 1545–1554, 2004. View at Publisher · View at Google Scholar
  8. H. Cartan, Differential Forms, Houghton Mifflin, Boston, Mass, USA, 1970. View at MathSciNet
  9. T. Iwaniec and A. Lutoborski, “Integral estimates for null Lagrangians,” Archive for Rational Mechanics and Analysis, vol. 125, no. 1, pp. 25–79, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. E. M. Stein, Harmonic Analysis, Princeton University Press, Princeton, NJ, USA, 1993.
  11. X. Yuming, “Weighted integral inequalities for solutions of the A-harmonic equation,” Journal of Mathematical Analysis and Applications, vol. 279, no. 1, pp. 350–363, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. C. A. Nolder, “Hardy-Littlewood Theorems for A-harmonic tensors,” Illinois Journal of Mathematics, vol. 43, no. 4, pp. 613–631, 1999. View at Google Scholar · View at MathSciNet · View at Scopus
  13. S. Ding and J. Zhu, “Poincaré-type inequalities for the homotopy operator with LφΩ-norms,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 11, pp. 3728–3735, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. Ding, “Lipschitz and BMO norm inequalities for operators,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. e2350–e2357, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. S. Ding and B. Liu, “A singular integral of the composite operator,” Applied Mathematics Letters, vol. 22, no. 8, pp. 1271–1275, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. S. Ding and B. Liu, “Global estimates for singular integrals of the composite operator,” Illinois Journal of Mathematics, vol. 53, no. 4, pp. 1173–1185, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. Y. Xing and S. Ding, “Norms of the composition of the maximal and projection operators,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 12, pp. 4614–4624, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. Y. Xing and S. Ding, “Imbedding inequalities with Lφ-norms for composite operators,” Journal of Inequalities and Applications, vol. 2013, article 544, 2013. View at Publisher · View at Google Scholar
  19. S. M. Buckley and P. Koskela, “Orlicz-Hardy inequalities,” Illinois Journal of Mathematics, vol. 48, no. 3, pp. 787–802, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. S. Ding, “Lφμ-averaging domains and the quasi-hyperbolic metric,” Computers & Mathematics with Applications, vol. 47, no. 10-11, pp. 1611–1618, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. S. G. Staples, “Averaging domains: from Euclidean spaces to homogeneous spaces,” in Proceedings of the Conference on Differential & Difference Equations and Applications, pp. 1041–1048, Hindawi Publishing Corporation, New York, NY, USA, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. D. P. Knobles, “Projection operator method for solving coupled-mode equations: an application to separating forward and backward scattered acoustic fields,” in Theoretical and Computational Acoustics, pp. 221–232, World Scientific Publishing, River Edge, NJ, USA, 2004. View at Google Scholar · View at MathSciNet
  23. A. Banaszuk and J. Hauser, “Approximate feedback linearization: a homotopy operator approach,” SIAM Journal on Control and Optimization, vol. 34, no. 5, pp. 1533–1554, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  24. C. Scott, “Lp-theory of differential forms on manifolds,” Transactions of the American Mathematical Society, vol. 347, no. 6, pp. 2075–2096, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. J. M. Martell, “Fractional integrals, potential operators and two-weight, weak type norm inequalities on spaces of homogeneous type,” Journal of Mathematical Analysis and Applications, vol. 294, no. 1, pp. 223–236, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus